Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

IS there any relation between antibiotic and vaginal discharge ?

I was put on clarithromycin for a sinus infection after 2 days of taking it I started having an awful taste in my mouth and yellowish discharge it does not have a foul odor or anything its just bothersome, could the antibiotics have caused this?
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The bitter taste may be due to the antibiotics but not the discharge.You may be having a vaginal infection.Use a antibiotics pessary for a few days and avoid intercourse.
Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor